# SDR C77A2020013080011

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,479 hours, 8,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE FORWARD FUSELAGE RH IB SEAT TRACK (P/N 170-03263-001) BETWEEN FR13 AND FR14 IN THE FORWARD CABIN FLOOR STRUCTURE. EAMS REQUESTED AND RECEIVED ETD2020-170-001436 TO PERFORM A CUTOUT AND DOUBLER REPAIR. THE RH SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED PER ETD2020-170-001436.FWD WET AREA. RH SEAT TRACK FWD AND AFT OF FR13 AS MARKED Y= 273.0, X= 273.0, Z= -490.0;W.O.#2800746251
